Fundamentalnaya i Prikladnaya Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2006, Volume 12, Issue 5, Pages 21–28 (Mi fpm986)  

This article is cited in 1 scientific paper (total in 1 paper)

On systems of two singularly perturbed quasilinear second-order equations

A. B. Vasil'eva

M. V. Lomonosov Moscow State University, Faculty of Physics

Abstract: A system of two quasilinear second-order equations with a small parameter standing by the second derivatives is studied. The cases where the matrix of coefficients of the first derivatives has the following eigenvalues are considered: (a) both of them have negative real parts; (b) they are of opposite sign; (c) one of them is equal to zero. To find a solution and its asymptotics, the initial-value or boundary-value problems are posed depending on the form of these eigenvalues.

Full text: PDF file (99 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2008, 150:6, 2467–2472

Bibliographic databases:

UDC: 517.958

Citation: A. B. Vasil'eva, “On systems of two singularly perturbed quasilinear second-order equations”, Fundam. Prikl. Mat., 12:5 (2006), 21–28; J. Math. Sci., 150:6 (2008), 2467–2472

Citation in format AMSBIB
\Bibitem{Vas06}
\by A.~B.~Vasil'eva
\paper On systems of two singularly perturbed quasilinear second-order equations
\jour Fundam. Prikl. Mat.
\yr 2006
\vol 12
\issue 5
\pages 21--28
\mathnet{http://mi.mathnet.ru/fpm986}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2314112}
\zmath{https://zbmath.org/?q=an:1151.34324}
\transl
\jour J. Math. Sci.
\yr 2008
\vol 150
\issue 6
\pages 2467--2472
\crossref{https://doi.org/10.1007/s10958-008-0145-6}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-42449096431}


Linking options:
  • http://mi.mathnet.ru/eng/fpm986
  • http://mi.mathnet.ru/eng/fpm/v12/i5/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Wang A.-f., Ni M.-k., “Contrast Structure for Singular Singularly Perturbed Boundary Value Problem”, Appl. Math. Mech.-Engl. Ed., 35:5 (2014), 655–666  crossref  mathscinet  zmath  isi
  • Фундаментальная и прикладная математика
    Number of views:
    This page:249
    Full text:124
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022